# SDR CA040814002

- Difficulty date: August 13, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 11,489 hours, 8,993 cycles
- Engine: Ge CF343B1
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Part number: 40G15160S
- Condition: Worn
- Location: Camlock
- Part time: 11,474 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSP OF AC DURING ROUTINE MAINTENANCE, THE RT ENGINE FORWARD LOWER COWL WAS FOUND TO HAVE 3 CAMLOCK FASTENERS PULLED THROUGH THE COWL WHILE STILL LOCKED IN THEIR RECEPTACLES, ON THE IB TRAILING EDGE.  THE COWL WAS REMOVED, INSPECTED, AND THE THREE AS WELL AS OTHER CAMLOCKS, AND GROMMETS WERE REPLACED.  CLOSER INSPECTION REVEALED GROMMETS TO BE WORN, WHICH ALLOWED THE CAMLOCKS TO PULL THROUGH.  THE COWL WAS REINSTALLED AND THE AIRCRAFT WAS RETURNED TO SERVICE. AIRCRAFT HOURS: 11489, CYCLES: 8993
